Late-onset paraplegia after complete response to two cycles of ipilimumab for metastatic melanoma.
Аннотация
BACKGROUND
Ipilimumab has been shown to improve overall survival in patients with metastatic melanoma; however, complete responses (CRs) are uncommon. Immune-related side effects usually involve the skin or gastrointestinal tract. Neurologic events occur less frequently but are well described.
CASE REPORT: We report the case of a 58-year-old man with metastatic melanoma who commenced ipilimumab post spinal decompression and radiation. He developed a colitis post cycle 2 and ipilimumab was discontinued. Imaging, however, documented a radiological CR. 8 weeks later, he developed paraplegia and a myelitis despite an ongoing radiological CR. Steroid use resulted in some improvement radiologically, without clinical improvement.
CONCLUSION
We report myelitis with consequent paraplegia as a potential neurological immune-related side effect of ipilimumab. We further describe a patient with a CR after 2 cycles of ipilimumab in the setting of radiation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.